LAGRANGIAN FIBRATIONS OF HYPERKÄHLER FOURFOLDS

Daniel Huybrechts, Chenyang Xu

Research output: Contribution to journalArticlepeer-review

Abstract

The base surface of a Lagrangian fibration X → B of a projective, irreducible symplectic fourfold is shown to be isomorphic to ℙ2.

Original languageEnglish (US)
Pages (from-to)921-932
Number of pages12
JournalJournal of the Institute of Mathematics of Jussieu
Volume21
Issue number3
DOIs
StatePublished - May 20 2022
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Lagrangian fibrations
  • hyperkähler manifolds
  • irreducible symplectic varieties

Fingerprint

Dive into the research topics of 'LAGRANGIAN FIBRATIONS OF HYPERKÄHLER FOURFOLDS'. Together they form a unique fingerprint.

Cite this